# SDR VNAA202008119994

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7897
- Aircraft time: 38,086 hours, 37,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Cracked
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED AND CRACKED AT LBL 27 BETWEEN FS 574.00 TO FS 621.00.  INSTALLED NEW SERVICEABLE FLOOR BEAM CAP IAW REO 601R-53-61-3778 REV B DATED 12/19/16.
